# SDR YENA202001230053

- Difficulty date: January 23, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 8185
- Aircraft time: 7,290 hours, 2,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 815713
- Condition: Failed
- Location: Cabin
- Part time: 7,292 hours, 2,376 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION (AIRCRAFT MODEL): FT # 384, MCO-JFK. 11WL EPSU FAULTED DURING BATTERY CAPACITY TEST; R & R 11WL EPSU BATTERY IAW AMM 33-51-00-SYSTEM OP CHK OK.
